Deep search:Searching for "JOENJA Ajay" in 'AUTHORGot 1 item.
index Title
1A new representation of orientable 2-manifold polygonal surfaces for geometric modelling
Author(s):LIU Yong-jin, TANG Kai, JOENJA Ajay  Clicked:5274  Download:2666  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.9 P.1578-1588  DOI:10.1631/jzus.2006.A1578
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE